# SDR C2XA04SH253

- Difficulty date: April 26, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 4,438 hours, 3,507 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312142
- Condition: Damaged
- Location: Nr 1
- Part time: 4,438 hours, 3,507 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHV - FLIGHT 2806 FROM IAH TO MEM CREW REPORTED LOW OIL QUANTITY AND HIGH OIL TEMPERATURE 25 MINUTES AFTER TAKEOFF AT CRUISE ALTITUDE.  THE NR 1 ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE AND THE AIRCRAFT DIVERTED TO SHV WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NR 1 ENGINE IAW CONTINENTAL EXPRESS TASK CARD 6271001.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
